# SDR AT9900740

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47379
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1864
- Condition: Failed
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND TAIL CONE EMERGENCY LIGHT ABOVE SIDE WOULD NOT ILLUMINATE.  REMOVED AND REPLACED LAMPS IAW DC9 MM 33-50.
